Jump to content

Could It Be That Magnesium Made Me Feel Jittery?


abbyw
 Share

Recommended Posts

Hi,

So many posters here recommended Magnesium, that I decided to take some. I took 100mg. I had the most jittery day I had had in a long time. Coincidence? Or could it have been the magnesium? The magnesium was with Calcium Citrate and Vitamin D.

Thanks!

Link to comment
Share on other sites

Hmmm, Magnesium is actually supposed to make you calm.

I take it every night before bed, in powder citrate form.

However I don't take it with calcium as I have some weird PTH calcium absorption problem.

I take Vitamin D in the morning.

Did you take it along with anything else..... food, other meds, etc???

Link to comment
Share on other sites

Magnesium definitely makes me a bit "wired" and jittery! I've heard over and over that it is supposed to have a calming effect, and people take it to help them sleep, but it does have the opposite effect with me. (I have trouble tolerating most vitamins/supplements/meds, so my reactions are always a bit weird.) Magnesium definitely interferes with my sleep - I've tried it over and over.

Link to comment
Share on other sites

Thats weird :) I actually have no problems with magnesium but I just started caltrate with calcium and vitamin D and boy did it make me feel strange.....wondering if it could be a filler reaction? Goes to show how different we all are and some of the crazy things we react to :)

Bren

Link to comment
Share on other sites

It could be the Vitamin D. It helped with my energy level. Are you on any other supplements?

Link to comment
Share on other sites

Abby I just wrote a post about this on the IMAX post. I ended up in the ER with this. I feel terrible for you, but selfishly glad to know I'm not the only one. I had a terrible reaction to Magnesium (I think it was citrate and only took 1/4 to 1/2 teaspoon )and ended up in the ER. I started feeling faint right away and like you said very jittery. My heart rate was so high and blood pressure too by the time I finally decided to go to the ER. It made me feel so sick. I used to be a hyper POTS girl but now it's calmed down and but still have the orthostatic issues. I wonder if we are just more sensitive to the over stimulation. Also, I know there is some connection to my GI track because that is where some of my issues start sometimes. Anyhow, I wish I could take it. IT sounds like it helps a lot of people.

Maiysa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...